Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Iterating evolutes and involutes
Authors: Arnold, Maxim; Fuchs, Dmitry; Izmestiev, Ivan; Tabachnikov, Serge; Tsukerman, Emmanuel
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Discrete & Computational Geometry
Volume: 58
Issue / Number: 1
Start Page: 80
End Page: 143
Document Type: Article
ID: 734160.0
 
Full text / Content available
Periodic trajectories in the regular pentagon, II
Authors: Fuchs, Dmitry; Tabachnikov, Serge
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Moscow Mathematical Journal
Volume: 13
Issue / Number: 1
Start Page: 19
End Page: 32
Document Type: Article
ID: 680491.0
 
Full text / Content available
Discrete spherical means of directional derivatives and Veronese maps
Authors: Belyaev, Alexander; Khesin, Boris; Tabachnikov, Serge
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal of Geometry and Physics
Volume: 62
Issue / Number: 1
Start Page: 124
End Page: 136
Document Type: Article
ID: 574406.0
 
Full text / Content available
Topological robotics: motion planning in projective spaces
Authors: Farber, Michael; Tabachnikov, Serge; Yuzvinsky, Sergey
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: International Mathematics Research Notices
Volume: 34
Start Page: 1853
End Page: 1870
Document Type: Article
ID: 191160.0
Topology of cyclic configuration spaces and periodic orbits of multi-dimensional billiards
Authors: Farber, Michael; Tabachnikov, Serge
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Topology
Volume: 41
Start Page: 553
End Page: 589
Document Type: Article
ID: 41800.0
Periodic trajectories in 3-dimensional convex billiards
Authors: Farber, Michael; Tabachnikov, Serge
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Manuscripta Mathematica
Volume: 108
Start Page: 431
End Page: 437
Document Type: Article
ID: 41801.0
Rational billiards and flat structures
Authors: Masur, Howard; Tabachnikov, Serge
Title of Book: Handbook of Dynamical Systems, Vol.1A
Start Page: 1015
End Page: 1089
Place of Publication: Amsterdam
Publisher: North-Holland, Elsevier Science B.V.
Date of Publication (YYYY-MM-DD): 2002
Document Type: InBook
ID: 42667.0
Rational billiards and flat structures
Authors: Masur, Howard; Tabachnikov, Serge
Title of Book: Handbook of Dynamical Systems
Start Page: 1015
End Page: 1089
Sequence Number of Inbook: 1A
Place of Publication: Amsterdam
Publisher: North-Holland Acad. Publ.
Date of Publication (YYYY-MM-DD): 2002
Document Type: InBook
ID: 42811.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.